Anatoly Serdyuk
Anatoly Serdyuk
Leading researcher, department of Theory of functions, Institute of Mathematics NAS of Ukraine
Verified email at imath.kiev.ua - Homepage
Title
Cited by
Cited by
Year
Direct and inverse theorems in the theory of approximation of functions in the space S p
AI Stepanets, AS Serdyuk
Ukrainian Mathematical Journal 54 (1), 126-148, 2002
50*2002
Approximation of classes of analytic functions by Fourier sums in uniform metric
AS Serdyuk
Ukrainian Mathematical Journal 57 (8), 1275-1296, 2005
33*2005
Approximation of Poisson integrals by de la Valleé-Poussin sums in uniform and integral metrics
AS Serdyuk
Ukrainian Mathematical Journal 62 (12), 1941-1957, 2011
31*2011
Рiвномiрнi наближення класiв (ψ, β)–диференцiйовних функцiй лiнiйними методами
АС Сердюк, IВ Соколенко
Проблеми теорiї наближення функцiй та сумiжнi питання: Зб. праць Iнституту …, 2011
30*2011
Classification of infinitely differentiable periodic functions
AI Stepanets, AS Serdyuk, AL Shidlich
Ukrainian Mathematical Journal 60 (12), 1982-2005, 2008
27*2008
Порядкові оцінки найкращих наближень і наближень сумами Фур’є класів (ψ, β)-диференційовних функцій
УЗ Грабова, АС Сердюк
Український математичний журнал, 1186–1197-1186–1197, 2013
24*2013
Uniform approximations by Fourier sums in classes of generalized Poisson integrals
AS Serdyuk, TA Stepanyuk
Analysis mathematica 45 (1), 201-236, 2019
222019
Приближение суммами Фурье и наилучшие приближения на классах аналитических функций
АИ Степанец, АС Сердюк
Приближение аналитических периодических функций, 60-92, 2000
222000
Lebesgue-type inequalities for the de la Valée-Poussin sums on sets of analytic functions
AP Musienko, AS Serdyuk
Ukrainian Mathematical Journal 65 (4), 575-592, 2013
212013
Про один лінійний метод наближення періодичних функцій
АС Сердюк
Проблеми теорії наближеня функцій та суміжні питанння: Зб. праць Ін-ту …, 2004
21*2004
Approximation by Fourier sums and best approximations on classes of analytic functions
AI Stepanets’, AS Serdyuk
Ukrainian Mathematical Journal 52 (3), 433-456, 2000
202000
Approximation by interpolation trigonometric polynomials on classes of periodic analytic functions.
A Serdyuk
Ukrainian Mathematical Journal 64 (5), 2012
19*2012
Approximation of Poisson integrals by de la Vallée Poussin sums
AS Serdyuk
Ukrainian Mathematical Journal 56 (1), 122-134, 2004
192004
Widths and best approximations for classes of convolutions of periodic functions
AS Serdyuk
Ukrainian Mathematical Journal 51 (5), 748-763, 1999
18*1999
Exact values of Kolmogorov widths of classes of Poisson integrals
AS Serdyuk, VV Bodenchuk
Journal of Approximation Theory 173 (9), 89-109, 2013
172013
Lebesgue-type inequalities for the de la Vallée-poussin sums on sets of entire functions
AP Musienko, AS Serdyuk
Ukrainian Mathematical Journal 65 (5), 709-722, 2013
162013
Approximation of classes of analytic functions by de la Vall´ee Poussin sums in uniform metric
AS Serdyuk, IY Ovsii, AP Musienko
Rendiconti di Matematica 32 (1-2), 1-15, 2012
142012
On relationship between classes of $(\Psi,\overline\upbeta) $-differentiable functions and Gevrey classes.
A Stepanets, A Serdyuk, A Shidlich
Ukrainian Mathematical Journal 61 (1), 2009
142009
Widths in the space Sp of classes of functions defined by the moduli of continuity of their ψ-derivatives
AS Serdyuk
Extremal Problems in the Theory of Functions and Related Problems, 229-248, 2003
14*2003
Lower bounds for widths of classes of convolutions of periodic functions in the metrics ofC andL
AI Stepanets, AS Serdyuk
Ukrainian Mathematical Journal 47 (8), 1271-1282, 1995
14*1995
The system can't perform the operation now. Try again later.
Articles 1–20